# SDR AALA201707319041

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 53,962 hours, 18,869 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFTER PARKING, WAS UNABLE TO OPEN CAPTAINS SIDE SLIDING WINDOW.  LUBED WINDOW LATCHING MECHANISM.  OPERATIONAL CHECK GOOD.
